Équations aux dérivées partielles
Étude asymptotique d'un modèle simple de flammes prémélangées dans un domaine extérieur de N
[Asymptotic study of one-step chemistry for premixed flames in outer domains of N ]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 9, pp. 735-738.

We consider a semilinear elliptic equation −ΔTε+u·∇Tε=fε(Tε)(1−Tε) in outer domains of N with Dirichlet's boundary conditions. This Note deals with the questions of existence, uniqueness and the asymptotic behavior of solutions Tε as ε tends to 0 and the reaction term behaves as a Dirac distribution. Such problems arise in the modelling of premixed flames in the limit of high activations energies.

On considère une équation elliptique semilinéaire −ΔTε+u·∇Tε=fε(Tε)(1−Tε) dans un domaine extérieur de N avec des conditions aux limites de type Dirichlet. Cette Note porte sur les questions d'existence, d'unicité et le comportement asymptotique des solutions Tε lorsque ε tend vers 0 et le terme de réaction se comporte comme une masse de Dirac. Les problèmes traités modélisent les flammes prémélangées dans la limite des hautes énergies d'activation.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00154-7
Sagon, Grégory 1

1 Université de Rouen, laboratoire de mathématiques Raphaël Salem, UMR 6085 CNRS, 76821 Mont Saint Aignan cedex, France
@article{CRMATH_2003__336_9_735_0,
     author = {Sagon, Gr\'egory},
     title = {\'Etude asymptotique d'un mod\`ele simple de flammes pr\'em\'elang\'ees dans un domaine ext\'erieur de $ \mathbb{R}^{N}$},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {735--738},
     publisher = {Elsevier},
     volume = {336},
     number = {9},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00154-7},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00154-7/}
}
TY  - JOUR
AU  - Sagon, Grégory
TI  - Étude asymptotique d'un modèle simple de flammes prémélangées dans un domaine extérieur de $ \mathbb{R}^{N}$
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 735
EP  - 738
VL  - 336
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00154-7/
DO  - 10.1016/S1631-073X(03)00154-7
LA  - fr
ID  - CRMATH_2003__336_9_735_0
ER  - 
%0 Journal Article
%A Sagon, Grégory
%T Étude asymptotique d'un modèle simple de flammes prémélangées dans un domaine extérieur de $ \mathbb{R}^{N}$
%J Comptes Rendus. Mathématique
%D 2003
%P 735-738
%V 336
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00154-7/
%R 10.1016/S1631-073X(03)00154-7
%G fr
%F CRMATH_2003__336_9_735_0
Sagon, Grégory. Étude asymptotique d'un modèle simple de flammes prémélangées dans un domaine extérieur de $ \mathbb{R}^{N}$. Comptes Rendus. Mathématique, Volume 336 (2003) no. 9, pp. 735-738. doi : 10.1016/S1631-073X(03)00154-7. http://www.numdam.org/articles/10.1016/S1631-073X(03)00154-7/

[1] Aronson, D.G.; Weinberger, H.F. Multidimensional nonlinear diffusions arising in population genetics, Adv. Math., Volume 30 (1978), pp. 33-76

[2] Berestycki, H.; Caffarelli, L.; Nirenberg, L. Uniform estimates for regularization of free boundary problems (Sadosky, C.; Decker, M., eds.), Anal. and Part. Diff. Eq., 1997, pp. 567-617

[3] Berestycki, H.; Larrouturou, B. A semilinear elliptic equation in a strip arising in a two-dimensional flame propagation models, J. Reine Angew. Math., Volume 396 (1989), pp. 14-40

[4] Berestycki, H.; Larrouturou, B. Quelques aspects mathématiques de la propagation des flammes prémélangées (Brezis, H.; Lions, J.-L., eds.), Nonlinear Partial Diffcrential Equations and their Applications, Vol. 10, Collège de France seminar, Pitman–Longman, Harlow, 1990

[5] Berestycki, H.; Larrouturou, B.; Lions, P.-L. Multidimensional traveling-wave solutions of a flame propagation model, Arch. Rational Mech. Anal., Volume 111 (1990), pp. 33-49

[6] Berestycki, H.; Nicolaenko, B.; Scheurer, B. Traveling waves solutions to combustion models their singular limits, SIAM J. Math. Anal., Volume 16 (1985), pp. 1207-1242

[7] Berestycki, H.; Nirenberg, L. Some qualitative properties of solutions of semilinear equations in cylindrical domains (Rabinowitz, P.H.; Zehnder, E., eds.), Analysis et Cetera (dedicated to J. Moser), Academic Press, New York, 1990, pp. 115-164

[8] Berestycki, H.; Nirenberg, L. On the method of moving plane and the sliding method, Bol. da Sok. Braseleira de Math., Volume 22 (1996), pp. 1-37

[9] Buckmaster, J.; Ludford, G.S. Theory of Laminar Flames, Cambridge University Press, 1982

[10] Kanel', Ya. Certain problems of burning-theory equations, Soviet Math. Dokl., Volume 2 (1961), pp. 48-51

[11] Kolmogorov, A.N.; Petrovskii, I.G.; Piskunov, N.S. A study of the equation of diffusion with increase in the quantity of matter and its application to a biological problem, Bull. Moskov. Gos. Univ., Volume 17 (1937), pp. 4-26

[12] Williams, F.A. Combustion Theory, Addison–Wesley, Reading, MA, 1983

[13] Zeldovic, Ya.B.; Franck-Kamenetskii, D.A. A theory of thermal propagation of flame, Acta Physiochimica URSS, Volume 9 (1938), pp. 341-350

Cited by Sources: